Translator Disclaimer
December 2012 Semilinear degenerate elliptic boundary value problems via critical point theory
Kazuaki Taira
Tsukuba J. Math. 36(2): 311-365 (December 2012). DOI: 10.21099/tkbjm/1358777003


The purpose of this paper is to study a class of semilinear elliptic boundary value problems with degenerate boundary conditions which include as particular cases the Dirichlet and Robin problems. The approach here is distinguished by the extensive use of the ideas and techniques characteristic of the recent developments in the theory of partial differential equations. By making use of a variant of the Ljusternik-Schnirelman theory of critical points, we prove very exact results on the number of solutions of our problem. The results here extend earlier theorems due to Castro-Lazer to the degenerate case.


Download Citation

Kazuaki Taira. "Semilinear degenerate elliptic boundary value problems via critical point theory." Tsukuba J. Math. 36 (2) 311 - 365, December 2012.


Published: December 2012
First available in Project Euclid: 21 January 2013

zbMATH: 1271.35041
MathSciNet: MR3058243
Digital Object Identifier: 10.21099/tkbjm/1358777003

Primary: 35J65
Secondary: 35J20, 47H10, 58E05

Rights: Copyright © 2013 University of Tsukuba, Institute of Mathematics


Vol.36 • No. 2 • December 2012
Back to Top